# SDR ZZDA2011246

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP NEAR 3C IS DAMAGED AND DOES NOT WORK.  REPLACED LUMINESCENT LIGHT STRIP REF B737 AMM 33-51.
